# SDR CA951109002

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Part number: 82910010175
- Condition: Cracked
- Location: Nlg Dr Actuator
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC LINE ON NOSE GEAR DOOR ACTUATOR LEAKING.
